# SDR UALA2012061503290

- Difficulty date: June 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 55,559 hours, 6,461 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146915
- Part serial: 601
- Condition: Unserviceable
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE DOOR 5L ESCAPE SLIDE.  REMOVED SLIDE FOR DOOR 5L PER MM.
